# SDR 2010FA0001000

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: General aviation
- Aircraft: N757SS
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Engine: Rroyce RB211*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31040204
- Part serial: 0180
- Condition: Activated
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR SLIDE WAS DEPLOYED WHEN DOOR WAS OPEN BY THE CREW IN THE ARMED POSITION AND DEPLOYED.  ACFT INSPECTED AND NO DAMAGE FOUND EXCEPT SLIDE DEPLOYED.  SERVICEABLE SLIDE INSTALLED AND ACFT RETURNED SERVICE.
